Abstract and Applied Analysis

On Complex Singularity Analysis for Some Linear Partial Differential Equations in 3

A. Lastra, S. Malek, and C. Stenger

Full-text: Open access

Abstract

We investigate the existence of local holomorphic solutions Y of linear partial differential equations in three complex variables whose coefficients are holomorphic on some polydisc in 2 outside some singular set Θ . The coefficients are written as linear combinations of powers of a solution X of some first-order nonlinear partial differential equation following an idea, we have initiated in a previous work (Malek and Stenger 2011). The solutions Y are shown to develop singularities along Θ with estimates of exponential type depending on the growth's rate of X near the singular set. We construct these solutions with the help of series of functions with infinitely many variables which involve derivatives of all orders of X in one variable. Convergence and bounds estimates of these series are studied using a majorant series method which leads to an auxiliary functional equation that contains differential operators in infinitely many variables. Using a fixed point argument, we show that these functional equations actually have solutions in some Banach spaces of formal power series.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 394564, 30 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512115

Digital Object Identifier
doi:10.1155/2013/394564

Mathematical Reviews number (MathSciNet)
MR3126755

Zentralblatt MATH identifier
1295.35013

Citation

Lastra, A.; Malek, S.; Stenger, C. On Complex Singularity Analysis for Some Linear Partial Differential Equations in ${ℂ}^{3}$. Abstr. Appl. Anal. 2013 (2013), Article ID 394564, 30 pages. doi:10.1155/2013/394564. https://projecteuclid.org/euclid.aaa/1393512115


Export citation

References

  • J. Leray, “Problème de Cauchy. I. Uniformisation de la solution du problème linéaire analytique de Cauchy près de la variété qui porte les données de Cauchy,” Bulletin de la Société Mathématique de France, vol. 85, pp. 389–429, 1957.
  • O. Costin, H. Park, and Y. Takei, “Borel summability of the heat equation with variable coefficients,” Journal of Differential Equations, vol. 252, no. 4, pp. 3076–3092, 2012.
  • Y. Hamada, “The singularities of the solutions of the Cauchy problem,” Publications of the Research Institute for Mathematical Sciences, vol. 5, pp. 21–40, 1969.
  • S. Ōuchi, “An integral representation of singular solutions of linear partial differential equations in the complex domain,” Journal of the Faculty of Science, vol. 27, no. 1, pp. 37–85, 1980.
  • S. Ōuchi, “The behaviour near the characteristic surface of singular solutions of linear partial differential equations in the complex domain,” Japan Academy A, vol. 65, no. 4, pp. 102–105, 1989.
  • Y. Hamada, J. Leray, and C. Wagschal, “Systèmes d'équations aux dérivées partielles à caractéristiques multiples: problème de Cauchy ramifié; hyperbolicité partielle,” Journal de Mathématiques Pures et Appliquées, vol. 55, no. 3, pp. 297–352, 1976.
  • K. Igari, “On the branching of singularities in complex domains,” Japan Academy, vol. 70, no. 5, pp. 128–130, 1994.
  • B. Sternin and V. Shatalov, Differential Equations on Complex Manifolds, vol. 276 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994.
  • C. Wagschal, “Sur le problème de Cauchy ramifié,” Journal de Mathématiques Pures et Appliquées, vol. 53, pp. 147–163, 1974.
  • S. Alinhac, “Problèmes de Cauchy pour des opérateurs singuliers,” Bulletin de la Société Mathématique de France, vol. 102, pp. 289–315, 1974.
  • A. Bove, J. E. Lewis, and C. Parenti, Propagation of Singularities for Fuchsian Operators, vol. 984 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
  • R. Gérard and H. Tahara, Singular Nonlinear Partial Differential Equations, Aspects of Mathematics, Friedrich Vieweg & Sohn, Braunschweig, Germany, 1996.
  • T. Mandai, “The method of Frobenius to Fuchsian partial differential equations,” Journal of the Mathematical Society of Japan, vol. 52, no. 3, pp. 645–672, 2000.
  • S. Malek and C. Stenger, “On complex singularity analysis of holomorphic solutions of linear partial differential equations,” Advances in Dynamical Systems and Applications, vol. 6, no. 2, pp. 209–240, 2011.
  • W. Malfliet, “Solitary wave solutions of nonlinear wave equations,” American Journal of Physics, vol. 60, no. 7, pp. 650–654, 1992.
  • H. Tahara, “Coupling of two partial differential equations and its application,” Publications of the Research Institute for Mathematical Sciences, vol. 43, no. 3, pp. 535–583, 2007.
  • Y. Ohta, J. Satsuma, D. Takahashi, and T. Tokihiro, “An elementary introduction to Sato theory. Recent developments in soliton theory,” Progress of Theoretical Physics, no. 94, pp. 210–241, 1988.
  • A. Lastra, S. Malek, and J. Sanz, “On $q$-asymptotics for linear $q$-difference-differential equations with Fuchsian and irregular singularities,” Journal of Differential Equations, vol. 252, no. 10, pp. 5185–5216, 2012.
  • S. Malek, “On the summability of formal solutions of linear partial differential equations,” Journal of Dynamical and Control Systems, vol. 11, no. 3, pp. 389–403, 2005.
  • S. Malek, “On functional linear partial differential equations in Gevrey spaces of holomorphic functions,” Annales de la Faculté des Sciences de Toulouse, vol. 16, no. 2, pp. 285–302, 2007.
  • S. Malek, “On Gevrey functional solutions of partial differential equations with Fuchsian and irregular singularities,” Journal of Dynamical and Control Systems, vol. 15, no. 2, pp. 277–305, 2009.
  • L. Debnath, Nonlinear Partial Differential Equations for Scientists and Engineers, Birkhäuser, Boston, Mass, USA, 1997.
  • L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2nd edition, 2010.
  • H. Tahara, “On the singularities of solutions of nonlinear partial differential equations in the complex domain. II,” in Differential Equations & Asymptotic Theory in Mathematical Physics, vol. 2 of Series in Analysis, pp. 343–354, World Scientific, Hackensack, NJ, USA, 2004.
  • H. Tahara, “On the singularities of solutions of nonlinear partial differential equations in the complex domain,” in Microlocal Analysis and Complex Fourier Analysis, pp. 273–283, World Scientific, River Edge, NJ, USA, 2002.
  • M. Kametani, “On multi-valued analytic solutions of first order nonlinear Cauchy problems,” Publications of the Research Institute for Mathematical Sciences, vol. 27, no. 1, pp. 1–131, 1991.
  • T. Kobayashi, “Propagation of singularities for a first order semilinear system in ${\mathbf{C}}^{n+1}$,” Annali della Scuola Normale Superiore di Pisa, vol. 12, no. 2, pp. 173–189, 1985.
  • Y. Tsuno, “On the prolongation of local holomorphic solutions of nonlinear partial differential equations,” Journal of the Mathematical Society of Japan, vol. 27, no. 3, pp. 454–466, 1975.
  • T. Kobayashi, “Singular solutions and prolongation of holomorphic solutions to nonlinear differential equations,” Publications of the Research Institute for Mathematical Sciences, vol. 34, no. 1, pp. 43–63, 1998.
  • J. E. C. Lope and H. Tahara, “On the analytic continuation of solutions to nonlinear partial differential equations,” Journal de Mathématiques Pures et Appliquées, vol. 81, no. 9, pp. 811–826, 2002.